Non-commutative Markov chains and multi-analytic operators

H...............H

Show simple item record

dc.contributor.author Gohm, Rolf
dc.date.accessioned 2010-01-11T18:34:59Z
dc.date.available 2010-01-11T18:34:59Z
dc.date.issued 2010-04-01
dc.identifier.citation Gohm , R 2010 , ' Non-commutative Markov chains and multi-analytic operators ' Journal of Mathematical Analysis and Applications , vol 364 , no. 1 , pp. 275-288 . , 10.1016/j.jmaa.2009.11.021 en
dc.identifier.issn 0022-247X
dc.identifier.other PURE: 143090
dc.identifier.other dspace: 2160/3976
dc.identifier.uri http://hdl.handle.net/2160/3976
dc.identifier.uri http://arxiv.org/abs/0902.3445 en
dc.description Journal of Mathematical Analysis and Applications, Volume 364, Issue 1, 1 April 2010, Pages 275-288 en
dc.description.abstract We study a model of repeated interaction between quantum systems which can be thought of as a non-commutative Markov chain. It is shown that there exists an outgoing Cuntz scattering system associated to this model which induces an input–output formalism with a transfer function corresponding to a multi-analytic operator, in the sense of multivariate operator theory. Finally we show that observability for this system is closely related to the scattering theory of non-commutative Markov chains. en
dc.format.extent 14 en
dc.language.iso eng
dc.relation.ispartof Journal of Mathematical Analysis and Applications en
dc.subject Repeated interaction en
dc.subject Open quantum system en
dc.subject Non-commutative Markov chain en
dc.subject Multivariate operator theory en
dc.subject Row contraction en
dc.subject Outgoing Cuntz scattering system en
dc.subject Transfer function en
dc.subject Multi-analytic operator en
dc.subject Input–output formalism en
dc.subject Linear system en
dc.subject Quantum control en
dc.subject Observability en
dc.subject Scattering theory en
dc.subject Characteristic function en
dc.title Non-commutative Markov chains and multi-analytic operators en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1016/j.jmaa.2009.11.021
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematics and Physics en
dc.description.status Peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account